# SDR FDEA201008203063

- Difficulty date: August 20, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE BS 1340 - 1320 HAS NUMEROUS RUSTY NUT PLATES, LBL 7.55.
